# SDR HEEA088948

- Difficulty date: August 29, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Make and model: Clark 1000CLARK
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Support Bracket
- Part number: 206030433103A
- Condition: Mismanufactured
- Location: Tailboom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

BRACKET MISMANUFACTURED.  BRACKET DOES NOT FIT INTO LOCATOR ARM OF FIXTURE.  BRACKET VERTICAL FLANGES ARE BOWED OUT ALONG RADIUS OF BRACKET.  THE DIMENSIONS OF THE BRACKET ARE 1.828 AT THE LT AND RT SIDES; AND 1.910 AT THE CENTER OF THE BRACKET.  THIS  .082 BULGE AT THE CENTER DOES NOT ALLOW THE BRACKET TO FIT INTO OUR FIXTURE LOCATOR ARMS.
